Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal Basic Information
Journal DOI :
Chungcheong Mathematical Society
Editor in Chief :
Volume & Issues
Volume 28, Issue 4 - Nov 2015
Volume 28, Issue 3 - Aug 2015
Volume 28, Issue 2 - May 2015
Volume 28, Issue 1 - Feb 2015
Selecting the target year
STABILITY FOR A CUBIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES
KIM, CHANG IL ; SHIN, CHANG HYEOB ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 353~363
DOI : 10.14403/jcms.2015.28.3.353
In this paper, we investigate the functional equation f(3x+y)+f(3x-y) = f(x+2y)+2f(x-y)+6f(2x)+3f(x)-6f(y) and prove the generalized Hyers-Ulam stability for it in non-Archimedean normed spaces.
EXITSENCE OF MILD SOLUTIONS FOR SEMILINEAR MIXED VOLTERRA-FREDHOLM FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS WITH NONLOCALS
LEE, HYUN MORK ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 365~375
DOI : 10.14403/jcms.2015.28.3.365
Of concern is the existence, uniqueness, and continuous dependence of a mild solution of a nonlocal Cauchy problem for a semilinear mixed Volterra-Fredholm functional integrodifferential equation. Our analysis is based on the theory of a strongly continuous semigroup of operators and the Banach fixed point theorem.
ENTROPY MAPS FOR MEASURE EXPANSIVE HOMEOMORPHISM
JEONG, JAEHYUN ; JUNG, WOOCHUL ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 377~384
DOI : 10.14403/jcms.2015.28.3.377
It is well known that the entropy map is upper semi-continuous for expansive homeomorphisms on a compact metric space. Recently, Morales  introduced the notion of measure expansiveness which is general than that of expansiveness. In this paper, we prove that the entropy map is upper semi-continuous for measure expansive homeomorphisms.
MEASURE EXPANSIVENESS OF CIRCLE HOMEOMORPHISMS
KIM, SANGJIN ; JUNG, WOOCHUL ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 385~389
DOI : 10.14403/jcms.2015.28.3.385
In this paper we introduce the notions of expansiveness and measure expansiveness for homeomorphisms on a compact metric space, and we study the measure expansiveness of circle homeomorphisms.
PERIODICAL EXPANSIVENESS FOR C
AHN, JIWEON ; LEE, SEUNGHEE ; PARK, JUNMI ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 391~396
DOI : 10.14403/jcms.2015.28.3.391
-generically, if a transitive diffeomorphism f is periodically expansive, then it is hyperbolic.
GENERALIZED HYERS-ULAM STABILITY OF CUBIC TYPE FUNCTIONAL EQUATIONS IN NORMED SPACES
KIM, GWANG HUI ; SHIN, HWAN-YONG ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 397~408
DOI : 10.14403/jcms.2015.28.3.397
In this paper, we solve the Hyers-Ulam stability problem for the following cubic type functional equation
in quasi-Banach space and non-Archimedean space, where
and s are real numbers.
LIMITING BEHAVIOR OF THE MAXIMUM OF THE PARTIAL SUM FOR NEGATIVELY SUPERADDITIVE DEPENDENT RANDOM VARIABLES
KIM, HYUN-CHULL ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 409~417
DOI : 10.14403/jcms.2015.28.3.409
In this paper, some
-convergences and complete convergences of the maximum of the partial sum for negatively superadditive dependent random variables are obtained. The proofs of the results are based on a new Rosenthal type inequality concerning negatively superadditive dependent random variables.
THE LOCALIZED SINGLE-VALUED EXTENSION PROPERTY AND LOCAL SPECTRAL THEORY
YOO, JONG-KWANG ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 419~429
DOI : 10.14403/jcms.2015.28.3.419
In this paper, we study properties SVEP, Bishop's property (
), property (
), decomposability, property
, subscalarity, Kato spectrum, generalized Kato decomposition, finite ascent for bounded linear operators in Banach spaces.
THETA TOPOLOGY AND ITS APPLICATION TO THE FAMILY OF ALL TOPOLOGIES ON X
KIM, JAE-RYONG ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 431~441
DOI : 10.14403/jcms.2015.28.3.431
Topology may described a pattern of existence of elements of a given set X. The family
of all topologies given on a set X form a complete lattice. We will give some topologies on this lattice
using a topology on X and regard
a topological space. Our purpose of this study is to give new topologies on the family
of all topologies induced by old one and its
topology and to compare them.
POINTS ON MODULAR CURVES OVER FINITE FIELDS
JEON, DAEYEOL ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 443~449
DOI : 10.14403/jcms.2015.28.3.443
In this paper we propose a method of computing the number of points on the reduction of non-hyperelliptic modular curves of genus greater than or equal to 3 over finite fields.
COMMON FIXED POINT THEOREMS FOR TWO MAPPINGS WITH ψ-ϕ-CONTRACTIVE OR EXPANSIVE TYPE CONDITIONS ON COMPLEX-VALUED METRIC SPACES
JIN, HAI-LAN ; PIAO, YONG-JIE ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 451~463
DOI : 10.14403/jcms.2015.28.3.451
A continuous and non-decreasing function
and another continuous function
are introduced, the
-contractive or expansive type conditions are considered, and the existence theorems of common fixed points for two mappings defined on a complex valued metric space are obtained. Also, Banach contraction principle and a fixed point theorem for a I-expansive type mapping are given on complex valued metric spaces.
ON THE DYNAMICS OF PREDATOR-PREY MODELS WITH IVLEV'S FUNCTIONAL RESPONSE
RYU, KIMUN ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 465~472
DOI : 10.14403/jcms.2015.28.3.465
In this paper, we study the existence and the stability of equilibria of predator-prey models with Ivlev's functional response. We give a simple proof for the uniqueness of limit cycles of the predator-prey system. The existence and the stability at the origin and a boundary equilibrium point(including the positive equilibrium point) are also investigated.
NOTES ON BERGMAN PROJECTION TYPE OPERATOR RELATED WITH BESOV SPACE
CHOI, KI SEONG ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 473~482
DOI : 10.14403/jcms.2015.28.3.473
Let Qf be the maximal derivative of f with respect to the Bergman metric
. In this paper, we will find conditions such that
is bounded on B. We will also find conditions such that Bergman projection type operator
is bounded operator from
to the holomorphic Besov p-space Bs
with weight s.
HOMEOMORPHISMS WITH VARIOUS MEASURE SHADOWING
BAGHERZAD, M.R. ; KIM, SANG JIN ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 483~489
DOI : 10.14403/jcms.2015.28.3.483
In this paper we introduce two notions of measure shadowing for homeomorphsims, and study the relationship between them.
ON CONSTRUCTING A HIGHER-ORDER EXTENSION OF DOUBLE NEWTON'S METHOD USING A SIMPLE BIVARIATE POLYNOMIAL WEIGHT FUNCTION
LEE, SEON YEONG ; KIM, YOUNG IK ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 3, 2015, Pages 491~497
DOI : 10.14403/jcms.2015.28.3.491
In this paper, we have suggested an extended double Newton's method with sixth-order convergence by considering a control parameter
and a weight function H(s, u). We have determined forms of
and H(s, u) in order to induce the greatest order of convergence and established the main theorem utilizing related properties. The developed theory is ensured by numerical experiments with high-precision computation for a number of test functions.